A Brief Note Concerning Non-Self Contractions in Banach Spaces Endowed with a Graph

Volume 3, Issue 1, Article 2 - 2017

Authors: Esra Yolacan

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, we establish the concept of non-self Hardy-Rogers contractions on Banach spaces involving a graph. We also prove some fixed point theorems for such mappings. The results of this paper extend and generalize various known results in the literature.

How To Cite This Article

@article{Yolacan_2017, doi = {10.31559/glm2016.3.1.2}, url = {https://doi.org/10.31559%2Fglm2016.3.1.2}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, author = {Esra Yolacan}, title = {A Brief Note Concerning Non-Self Contractions in Banach Spaces Endowed with a Graph}, journal = {General Letters in Mathematics} }
Yolacan, E. (2017). A Brief Note Concerning Non-Self Contractions in Banach Spaces Endowed with a Graph. General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.2
[1]E. Yolacan, “A Brief Note Concerning Non-Self Contractions in Banach Spaces Endowed with a Graph,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017.
Yolacan, Esra. “A Brief Note Concerning Non-Self Contractions in Banach Spaces Endowed with a Graph.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.2.